# SDR CALA9801614

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT FUSELAGE FRAME CORRODED AT STA 340.  THE CORRODED AREA WAS REMOVED.  REPAIR PARTS WERE INSTALLED IAW SRM 51-40-3, 51-10-2, 51-30-02, AND MM 51-20-11.
